# SDR SCNA97232

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493412
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, STRINGER 21R WAS FOUND WITH EXCESSIVE CORROSION ON THE END WHERE IT TERMINATES AFT OF FUSELAGE FRAME 344.  REMOVED CORRODED SECTION, FABRICATED AND INSTALLED REPAIR SPLICE AND FILLERS IAW B727 SRM 51-30-2, 53-10-3 FIGURE 1 DETAIL 2.
